# SDR XN0A1268

- Difficulty date: September 25, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N704A
- Make and model: Boeing 727173C
- Aircraft serial: 19504
- Aircraft time: 46,850 hours, 33,547 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Leaking
- Location: Nr 3 Slat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LOSS OF HYDRAULIC SYSTEM "A" QUANTITY TO ZERO.  REMOVED AND REPLACED LT NR 3 STAT ACTUATOR LEAK AND OPS CHECK GOOD IAW MM 27-81-32.
